# SDR CALA2015050693657

- Difficulty date: April 25, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 60,251 hours, 23,455 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AFT LAVATORY EXHAUST VENT.  INSTALLED DOUBLER REPAIR IAW SRM 53-41-11 FIG 205.
